# SDR SWAA2022042190002

- Difficulty date: March 31, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126U21
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUT-OUT FWD SHIELD FROM STA 420+5 TO STA 440; RBL 24; WL 156. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED;[03] RECEIVED NEW SHIELD P/N:143A8126U21ATSMRO ; LOT:1481125-1 AND LOCATED AND DRILLED AT FCB STA 420+5' TO STA 440 RBL 24 ; WL 156 IAW SRM 51-40-05 AND DWG:143A0080 ID:0013 REV:A.;[04] FIXED MEASUREMENT 22 TO MINOR.;[05] ADDED PART;[06] VERIFIED CORRECTIVE ACTION #3
